I am 24 years old and I have had two fairly large ovarian cysts removed from my right ovary. The first one was removed through a bikini incision in July 2010. It was an endometriosis. I had the second removed laproscopically on Thursday May 5th. While exploring my abdomen they also removed a smaller cyst from my left ovary and ablated several areas of endiometrial tissue on my uterus. I had a rough recovery because they wanted me to go home that day but I had to wait several hours because I couldn't urinate during the usual 5 hour recovery window. I was taking percocet for pain but I have down graded to hydrocodone because the percocets were making me light headed. I am also taking ibuprofen.
The past two days have been ok and from the late afternoon on friday I have been eating normally. Despite the fact that I have not eaten anything different from the past two days, around 2:30 this afternoon my stomach became very upset and I started throwing up. I am just wondering if anyone has experienced nausea like this after a laproscopic cyst removal and if so what did they do to stop it.
I would for sure be contacting your doctor about the vomiting. I was nauseous right after surgery both with the laparoscopy as well as the laparotomy.. Those were due to anesthetic as well as the pain killers. When I got home however, I had nausea more with the laparotomy when i over did it with too much walking, standing too long, etc.
When i had my nausea in the hospital they gave me gravol through my IV, at home I would take the gravol pills. And depending on the day or whatever i had to do during my day i would take the regular gravol( always makes me very drowsy) or take the ginger gravol as it allowed me to stay awake during the day.
But with it being so short after surgery i would get checked out for sure with the vomiting. Because it can also aggravate any healing you had going on with the muscles. The fact that it was the day after you had the surgery it could be because of the pain killers, you could have caught a flu, or are risking infection or something, not something to leave and see what happens when its just after surgery.
Good luck. Hope your recovery goes well and you feel better soon
I did my surgery a week ago and threw up immediately on the night. Doc say its due to GA. After that I was given some antibotics and it make me nauseous as well. but being nausea after so many days could be due to the med you are taking? Alot of pills has nausea as a side effect. Yep so its best to check back with the doc.
boil some fresh ginger and only drink the ginger water for a few days, ginger helps with bloating and nausea. if the taste is too strong, just put a small slice. if you cant get fresh ginger, get ginger tea bags. Get well soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.